Alternative Therapies Community
Chemical Burn to Scalp from Hair Relaxer
About This Community:

WELCOME TO THE ALTERNATIVE THERAPIES COMMUNITY: This Patient-To-Patient Community is for discussions relating to Acupuncture, Aromatherapy, Biofeedback, Chelation Therapy, Chinese Medicine, Dance-Movement Therapy, Medical Marijuana, Feng Shui, Heliotherapy, Reflexology, Unani, Vitamin Therapy, and Yoga Therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Chemical Burn to Scalp from Hair Relaxer

I have chemical burns to scalp from hair relaxer/texturizer.  I went to see doctor after several days of discomfort and itching.  I was prescribed an antibiotic and silvadene ointment, but after two days of treatment, my scalp still itches and there is mild discomfort.  I also have a yellow/brownish discharge from scalp burns.  Do I need a dermitologist referral?/more treatment? or finish the rest of antibiotic (5 more days left)  Can I wash my hair?  It is sticky from discharge.  Glands behind ears are swollen and on my neck.  Please advise!
Related Discussions
1236893_tn?1408490528
Was the doctor a Dermatologist? call the doctors office and ask about washing your hair and the discharge! My opinion is to finish and see how it is!
Make the call!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Alternative Therapies Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Alternative Medicine Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1236893_tn?1408490528
Blank
gymdandee
NJ